Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Insufficient sleep in night. No caffeine consumption. What could be the problem?

Yes. For the past year or so I have not been able to get more than 4-5 hours of sleep per night, if that; often times I get none. I do not consume any caffeine and I do not do any stimulating activities before bed; further, I am not stressed or depressed. What is the problem and what can I do? By the way, I am 20 years old, normal weight, healthy -- except for this sleep issue, which I suspect is affecting my attentive abilities as well as some sexual, possibly.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You are suffering from what is called as Insomnia.In majority of cases in absence of any organic cause Psychological stress is the only cause of insomnia.Folowing measures will help you
1) Take some moderate exercise,for 45 minutes daily,
2) Meditation for 1/2 hr in the evening.
3) Avoid smoking
4) Avoid taking coffee or tea before going to bed.
Please avoid taking any drugs to induce sleep.This will help you in building your conidence and allay anxiety which is the cause of insomnia..Best Luck.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor